Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 98, NWS Charleston, SC

September 2, 2017Berkeley County, Charleston County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Sep 2, 2017, 3:55 AM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 65 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2017, 3:55 AM EDT (07:55 UTC)
Expired
Sep 2, 2017, 5:00 AM EDT
In force
65 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 107 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 3:58 AM EDTTSTM WND DMG1 E James Island County, SCLARGE TREE DOWN AROUND 924 FOLLY ROAD... JAMES ISLAND.
Sep 2, 4:00 AM EDTMARINE TSTM WIND 42Charleston, SCTHE NWS SITE AT WATERFRONT PARK IN DOWNTOWN CHARLESTON MEASURED A 36 KNOT WIND GUST.
Sep 2, 4:00 AM EDTMARINE TSTM WIND 471 E Charleston, SCTHE NOS TIDE GAGE IN CHARLESTON HARBOR MEASURED A 41 KNOT WIND GUST.
Sep 2, 4:00 AM EDTMARINE TSTM WIND 471 W Fort Johnson, SCTHE JAMES ISLAND YACHT CLUB MEASURED A 41 KNOT WIND GUST. A PEAK GUST OF 43 KNOTS OCCURRED AT 416 AM.
Sep 2, 4:00 AM EDTMARINE TSTM WIND 531 E Sullivans Island, SCTHE WEATHERFLOW SENSOR ON SULLIVANS ISLAND REPORTED A WIND GUST TO 46 KT.
Sep 2, 4:05 AM EDTMARINE TSTM WIND 532 Ssw Charleston, SCTHE WEATHER FLOW SENSOR AT BATTERY POINT REPORTED A WIND GUST TO 46 KT.
Sep 2, 4:08 AM EDTTSTM WND DMG1 Ene James Island, SCTREE DOWN NEAR THE INTERSECTION OF FRED STREET WITH FORT JOHNSON ROAD. TIME ESTIMATED BASED ON RADAR.
Sep 2, 4:10 AM EDTTSTM WND DMGJames Island, SCSEVERAL LARGE TREE LIMBS DOWN ON STILLWATER DRIVE.
Sep 2, 4:13 AM EDTTSTM WND DMG3 Se Cainhoy, SCTWO LARGE TREES DOWN AROUND THE INTERSECTION OF STATE ROAD 41 AND THE ENTRANCE TO PARK WEST.
Sep 2, 4:30 AM EDTTSTM WND DMG3 Wsw Garris Landing, SCTREES DOWN ALONG SEEWEE ROAD NEAR HIGHWAY 17. TIME ESTIMATED BASED ON RADAR.
Sep 2, 4:30 AM EDTTSTM WND DMG4 W Garris Landing, SCTREE DOWN ON GUERINS BRIDGE ROAD NEAR WOODVILLE ROAD. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2017-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2017-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
1753 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

154 
WUUS52 KCHS 020755
SVRCHS
SCC015-019-020900-
/O.NEW.KCHS.SV.W.0098.170902T0755Z-170902T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
355 AM EDT SAT SEP 2 2017

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...

* Until 500 AM EDT

* At 355 AM EDT, a severe thunderstorm was located near Fort Sumter,
  moving north at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines. 

* Locations impacted include...
  Charleston, North Charleston, Mount Pleasant, Goose Creek, Hanahan,
  Downtown Charleston, Fort Sumter and Magnolia Gardens.

This warning includes...
 I-26 between mile markers 210 and 221.
 I-526 between mile markers 11 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3280 7971 3273 7985 3267 7986 3266 7986
      3259 7997 3258 8000 3258 8003 3289 8010
      3293 8008 3294 8009 3295 7965
TIME...MOT...LOC 0755Z 187DEG 28KT 3265 7991 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
034 
WWUS52 KCHS 020802
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
402 AM EDT SAT SEP 2 2017

SCC015-019-020900-
/O.CON.KCHS.SV.W.0098.000000T0000Z-170902T0900Z/
Charleston SC-Berkeley SC-
402 AM EDT SAT SEP 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 402 AM EDT, a severe thunderstorm was located over Fort Sumter,
moving north at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. At 356 am, a weather sensor at Fort Sumter 
         reported a wind gust to 59 mph.

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Goose Creek, Hanahan,
Downtown Charleston, Fort Sumter and Magnolia Gardens.

This warning includes...
 I-26 between mile markers 210 and 221.
 I-526 between mile markers 11 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3280 7971 3273 7985 3267 7986 3266 7986
      3259 7997 3258 8000 3258 8003 3289 8010
      3293 8008 3294 8009 3295 7965
TIME...MOT...LOC 0802Z 187DEG 30KT 3273 7990 

HAIL...<.75IN
WIND...60MPH
 
$$
772 
WWUS52 KCHS 020811 CCA
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
411 AM EDT SAT SEP 2 2017

SCC015-019-020900-
/O.COR.KCHS.SV.W.0098.000000T0000Z-170902T0900Z/
Charleston SC-Berkeley SC-
411 AM EDT SAT SEP 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 411 AM EDT, a severe thunderstorm was located over Mount Pleasant,
moving north at 35 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. At 406 am, a wind gust to 70 mph was 
         observed at Fort Sumter.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Goose Creek, Hanahan,
Downtown Charleston, Fort Sumter and Magnolia Gardens.

This warning includes...
 I-26 between mile markers 210 and 221.
 I-526 between mile markers 11 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3280 7971 3273 7985 3267 7986 3266 7986
      3259 7997 3258 8000 3258 8003 3289 8010
      3293 8008 3294 8009 3295 7965
TIME...MOT...LOC 0802Z 187DEG 30KT 3273 7990 

HAIL...<.75IN
WIND...70MPH
 
$$
641 
WWUS52 KCHS 020835
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
435 AM EDT SAT SEP 2 2017

SCC015-019-020900-
/O.CON.KCHS.SV.W.0098.000000T0000Z-170902T0900Z/
Charleston SC-Berkeley SC-
435 AM EDT SAT SEP 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...

At 435 AM EDT, a severe thunderstorm was located near Daniel 
Island, moving northeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Goose Creek, Hanahan,
Downtown Charleston, Fort Sumter and I-26/I-526 Interchange.

This warning includes...
 I-26 between mile markers 210 and 221.
 I-526 between mile markers 14 and 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3280 7971 3276 7980 3273 7985 3275 7993
      3277 7995 3280 8001 3289 8010 3293 8008
      3294 8009 3295 7965
TIME...MOT...LOC 0835Z 211DEG 17KT 3287 7989 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 12:37 AM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Sep 2, 12:37 AM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1237 AM EDT Sat Sep 2 2017

.SYNOPSIS...
A warm front will linger north of the region through early
Saturday as the remnants of Harvey move through the Tennessee
Valley. A cold front will approach from the northwest this
weekend, then become stationary into early next week. Another
cold front is expected to approach the region during the second
half of next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Some fairly sizable changes were made to the forecast through
sunrise. Water vapor imagery shows a shortwave over the Florida
Panhandle moving northeast. This feature is supporting numerous
showers/tstms over Northeast Florida and far southern Southeast
Georgia. Current radar trends suggest this activity will
approach breach the Altamaha River in a few hours with high
resolution guidance showing convection redeveloping/overspreading
the coastal counties through daybreak. Have raised pops
considerably; ranging from 20% well inland to 30-50% far south
and coastal areas.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
Saturday: The remnant low pressure formerly known as Harvey will
continue to travel northeast away from the forecast area as a
stalled front persists across North Carolina. A cold front will
approach the area from the northwest. Continued southwest flow will
maintain ample moisture over the region as the upper level trough
approaches from the west. Divergence overhead will contribute to the
formation of scattered to numerous showers and thunderstorms over
land zones, with the best potential shifting offshore into the
coastal waters late in the day. Temperatures through the period will
be within 1-2 degrees of normal.

Sunday: A relatively drier day is anticipated, as surface pressures
climb slightly while upper-level Atlantic ridging creeps closer to
the forecast area. While the cold front is anticipated to remain
near or over the forecast area, notably less impressive instability
and shear parameters will persist over much of the area. At this
time, the majority of precipitation appears to remain offshore or
near the coast. Near-normal temperatures are anticipated.

Monday: Atlantic high pressure will continue to extend into the
forecast area as some deeper moisture manages to return overhead and
peak surface-based CAPEs rebound somewhat compared to Sunday. The
latest guidance does depict weak upper level convergence persisting
for much of Monday, implying that weak atmospheric descent will aid
in limiting convective coverage. This is supported by lower-mid
level omega fields in several models exhibiting sinking motion.
Despite this, showers and thunderstorms cannot be entirely ruled
out, and slight chance POPs will continue to serve the forecast
well, with best potential remaining near the coast. Near-normal
temperatures will continue.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
An unsettled pattern is expected as a large mid/upper level trough
expands over the Central U.S. A cold front associated with this
feature should approach our area midweek. With southerly flow ahead
of the front and increasing moisture, there should be increasing
chances of showers and thunderstorms through Wednesday.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Primary concerns:
* Tstm possibilities at KSAV next few hours

KCLX/KJAX radar shows convection gradually spreading north out
of Northeast Florida ahead of a shortwave over the Florida
Panhandle. Most of this activity is expected to pass south and
east of the KSAV terminal over the next few hours, but it will
be close enough to justify a VCTS beginning around 08z for now.
It is very possible lower conditions, including prevailing
TSRA, may be needed at some point, but with instability waning,
prefer to hold any mention of TEMPO or prevailing TSRA.
Amendments will be issued as needed. Activity should clear the
terminal by 11z or so. For KCHS, impacts are not nearly clear
cut with most activity is expected to remain offshore. Will
monitor trends there for a possible amendment, but will hold off
on any mention of TSRA for now. Otherwise, VFR today. Low
probabilities for tstms impacting KSAV later this afternoon, but
values are too low to justify a mention at this time.

Extended Aviation Outlook: Brief flight restrictions will be
possible due to direct impacts from showers/thunderstorms, mainly
each afternoon/evening, with greatest chances Saturday and Tuesday.

&&

.MARINE...
Today and Tonight: Convection disturbed the synoptic flow
earlier this evening but we expect a return to general southwest
overnight. Speeds will remain less than 15 kt with seas 2-3 ft
nearshore waters and 3-4 ft offshore waters. A few tstms could
still crop up overnight near the land breeze.

Saturday through Tuesday: Coastal waters will remain primarily under
the influence of Atlantic high pressure, generating S to SW winds
through early Sunday, peaking 15-20 knots. Latest guidance suggests
winds may briefly veer NW Sunday morning for a few hours as a nearly-
stationary front tips into the coastal waters. Initiation of a
seabreeze circulation combined with the dissipation of the front
should permit the winds to back SW or S again by Sunday afternoon.
Generally southerly flow is expected to persist into Tuesday, but
conditions look favorable for a weak landbreeze to turn light winds
offshore for a few hours Monday morning. Seas ranging 2-4 feet
initially will gradually subside to 1-2 ft by Sunday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&
Hazardous weather outlook, Sep 2, 3:31 AM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
331 AM EDT Sat Sep 2 2017

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-030745-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
331 AM EDT Sat Sep 2 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Sep 2, 3:12 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
312 AM EDT SAT SEP 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     MARINE TSTM WIND 1 SSW TYBEE ISLAND      31.99N  80.85W
09/02/2017  M41 MPH          CHATHAM            GA   MESONET

            THE SOUTH TYBEE WEATHER FLOW SENSOR REPORTED A WIND
            GUST TO 36 KT.

&&

EVENT NUMBER CHS1700624
Local storm report, Sep 2, 3:19 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
319 AM EDT SAT SEP 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     MARINE TSTM WIND 1 N TYBEE ISLAND        32.02N  80.84W
09/02/2017  M41 MPH          CHATHAM            GA   MESONET

            THE NORTH TYBEE ISLAND WEATHERFLOW SENSOR REPORTED A
            WIND GUST TO 36 KT.

&&

EVENT NUMBER CHS1700625
Special weather statement, Sep 2, 3:26 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston SC
326 AM EDT SAT SEP 2 2017

SCZ048-020800-
Beaufort-
326 AM EDT SAT SEP 2 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY...

At 326 AM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Bluffton to 8
miles east of Folly Field, and moving north at 35 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Hilton Head Island, Bluffton, Beaufort, Port Royal, Shell Point,
Hilton Head Airport, Fripp Island and Parris Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3219 8088 3241 8077 3236 8040 3229 8042
      3225 8058 3214 8069
TIME...MOT...LOC 0726Z 190DEG 30KT 3220 8082 3215 8055
Local storm report, Sep 2, 3:40 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 AM EDT SAT SEP 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     MARINE TSTM WIND HILTON HEAD AIRPORT     32.23N  80.69W
09/02/2017  M41 MPH          BEAUFORT           SC   AWOS

            THE AWOS AT THE HILTON HEAD AIRPORT REPORTED A WIND
            GUST TO 36 KT.

&&

EVENT NUMBER CHS1700626
Special weather statement, Sep 2, 3:49 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Charleston SC
349 AM EDT SAT SEP 2 2017

SCZ050-052-020815-
Tidal Berkeley-Charleston-
349 AM EDT SAT SEP 2 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES...

At 349 AM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Folly Beach, or 10 miles southwest of Fort
Sumter, moving north at 30 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Charleston, North Charleston, Mount Pleasant, Goose Creek, Hanahan,
Downtown Charleston, Fort Sumter and I-26/I-526 Interchange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

&&

LAT...LON 3291 7975 3275 7980 3273 7985 3267 7986
      3259 7997 3255 8008 3295 8007 3295 8003
      3290 8001 3291 7998 3293 8000 3294 8000
TIME...MOT...LOC 0749Z 187DEG 28KT 3261 7997

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 1:09 AM EDTSpecial Marine WarningCHS2 hr
Sep 2, 2:09 AM EDTSpecial Marine WarningCHS2 hr
Sep 2, 2:56 AM EDTSpecial Marine WarningCHS64 min
Sep 2, 3:15 AM EDTSpecial Marine WarningCHS2 hr
Sep 2, 3:26 AM EDTSpecial Weather StatementCHSBeaufort34 min
Sep 2, 3:48 AM EDTSpecial Marine WarningCHS42 min
Sep 2, 3:49 AM EDTSpecial Weather StatementCHSCharleston26 min
Sep 2, 4:25 AM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston37 min
Sep 2, 4:27 AM EDTSpecial Marine WarningCHS33 min
Sep 2, 4:46 AM EDTAreal Flood AdvisoryCHSBerkeley, Charleston89 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.